# SDR SWAA2024042566495

- Difficulty date: March 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNKNOWN
- Condition: Missing
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SAFETY PIN ON ESCAPE SLIDE PACK AT FWD ENTRY DOOR.   INSTALLED SAFETY PIN ON ESCAPE SLIDE PACK AT FWD ENTRY DOOR IAW BOEING AMM 25-66-01-000-801 NG AND MT 725-61-06 REM INST SLIDE STEP 3E.
